Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 3, Pages 483-490
http://dx.doi.org/10.1155/S0161171287000565

Weakly α-continuous functions

Department of Mathematics, Yatsushiro College of Technology, Yatsushiro 866, Kumamoto, Japan

Received 28 May 1986; Revised 3 March 1987

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takashi Noiri, “Weakly -continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 483-490, 1987. https://doi.org/10.1155/S0161171287000565.